# SDR CA021001012

- Difficulty date: September 25, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 19,902 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: J340
- Condition: Chafed
- Location: Gcu Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE GCU PANEL CONNECTOR WIRES IN THE LT NACELLE WERE FOUND CHAFED APPROXIMATELY 1 INCH FROM THE CONNECTOR. SEVERAL WIRES HAD BEEN CHAFED BY A TOOL USED TO LOOSEN THE HYDRAULIC FILLER CAP WHICH IS LOCATED JUST FORWARD OF THE CONNECTOR. THE WIRES ARE PROTECTED IN THAT AREA WITH NYLON SPIRAL WRAP BUT BECAUSE OF THE SHALLOW ANGLE TO THE CONNECTOR THE TOOL COULD PENETRATE THE WRAP WHICH COULD THEN SPRING BACK AND COVER THE DAMAGE MAKING IT DIFFICULT TO NOTICE.
